MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.19X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.19X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Catalog Number 6125119090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that post-operatively, it was noted that the blade broke where it fits into the handpiece.It was also reported that the event required medical intervention by way of a revision surgery to successfully remove the blade fragment from the patient.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H2: device not returned.H6: the quality investigation is complete.

Brand Name
PERFORMANCE SERIES SAGITTAL BLADE (25.0X1.19X90MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key21232895
Report Number3015967359-2025-00360
Device Sequence Number12919101
Product Code GFA
UDI-Device Identifier04546540501509
UDI-Public(01)04546540501509(17)290801(10)24211027
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6125119090
Device Lot Number24211027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale